# SDR 95ZZZX2305

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 707323C
- Aircraft serial: 19380
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: 6522244
- Condition: Cracked
- Location: Rt Fillet Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OTHER INSPECTION, THE RIGHT FILLET FLAP TRANSMISSION SUPPORT FITTING FOUND WITH SEVERAL CRACKS.  REPAIR KIT 65C15737 INSTALLED FOR FERRY FLIGHT PER SB BOEING 3251, REV. 2.
